| Catalog Number |
1804300-18 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the left circumflex (lcx) artery.The bifurcation was acute.The 3.0x18mm xience skypoint stent delivery system (sds) had resistance with the anatomy and failed to cross.There was resistance with the anatomy during removal but was removed independently.A balloon was attempted to cross but also failed due to the anatomy and the procedure was aborted.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.